# SDR MWEA98587

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 59132624
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RIGHT HAND PYLON UPPER FUSELAGE TO PYLON ATTACH ANGLE AT STATION 786.  MTC REMOVED AND REPLACED ATTACH ANGLE.
